# SDR CALA2013102192205

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,972 hours, 24,758 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME 15 LT SIDE OF FUSELAGE APPROXIMATELY STRINGER 20.  MEASURED DENT & FOUND OUT OF LIMITS, INSTALLED REPAIR DOUBLER IAW SRM 53-00-11, FIG 240.
